# SDR GTIA20130803408

- Difficulty date: August 3, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 26,445 hours, 12,722 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Chattering
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O’S OXYGEN MASK, WHEN INHALING, DOES NOT FLOW SMOOTHLY, IT CHATTERS. R & R F/O O2 MASK IAW AMM 35-12-41-000-001-A AND 35-12-410-001-A. OPS CHECKED GOOD.
